# SDR 2000ZZZX8

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Failed
- Location: T/R Drive
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GULF COAST PREP, FOUND TAIL ROTOR DRIVESHAFT DISC PACKS SPREAD DURING ROUTINE VISUAL INSPECTION ON A NEW AIRCRAFT.  SUBMITTER STATED THIS IS THE 5TH OCCURRENCE OBSERVED WITH THE 407 AT THIS FACILITY.
